UNIGE document Scientific Article
previous document  unige:12219  next document
add to browser collection

Kneading determinants and spectra of transfer operators in higher dimensions, the isotropic case

Published in Ergodic Theory and Dynamical Systems. 2005, vol. 25, no. 5, p. 1437-1470
Abstract Transfer operators M_k acting on k-forms in R^n are associated to smooth transversal local diffeomorphisms and compactly supported weight functions. A formal trace is defined by summing the product of the weight and the Lefschetz sign over all fixed points of all the diffeos. This yields a formal Ruelle-Lefschetz determinant Det^#(1-zM). We use the Milnor-Ruelle-Kitaev equality (recently proved by Baillif), which expressed Det^#(1-zM) as an alternated product of determinants of kneading operators,Det(1+D_k(z)), to relate zeroes and poles of the Ruelle-Lefschetz determinant to the spectra of the transfer operators M_k. As an application, we get a new proof of a theorem of Ruelle on smooth expanding dynamics.
Stable URL https://archive-ouverte.unige.ch/unige:12219
Full text
Article (Author postprint) (377 Kb) - public document Free access

179 hits



Deposited on : 2010-10-22

Export document
Format :
Citation style :